# SDR AALA991636

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT W/W STATION 190-913.5 STUB FRAME 2.25 INCH CRACK IN FRAME AT FASTENER STATION 910.  INSTALLED REPAIR PER SRM 53-10-2.  (M)
